# SDR GTIA2017031401827

- Difficulty date: March 14, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND OBSER O2 MASK WILL NOT TEST ( ADDITIONAL OBSERVER'S FIXED SEAT (INCLUDING ASSOCIATED EQUIPMENT) )R&R 2ND OBSERVERS O2 MASK STOWAGE BOX IAW AMM 35-12-41 PB 401. OP'S & LEAKS CHECKS GOOD.
